MathSciNet Relay Station
MathSciNet bibliographic data
MR368126 (51 #4368) 60G30
Baker, Charles R. On equivalence of probability measures. Ann. Probability 1 (1973), 690–698.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement